MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION FUSE; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number FSG250-H7641-R
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.(b)(4).Although expected, the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse 28g gastroscope was used during a gastroscopy procedure performed on an unknown date.According to the complainant, during the procedure, the scope was leaking air at the distal end.The complaint device was used to complete the procedure.There were no patient complications reported as a results of this event.

Brand Name
FUSE
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7969828
Report Number3005099803-2018-60883
Device Sequence Number1682312
Product Code FDS
UDI-Device Identifier00840253114457
UDI-Public00840253114457
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSG250-H7641-R
Device Catalogue Number60094
Device Lot Number0003000210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1